Stefan Tohaneanu
Stefan Tohaneanu
Associate Professor of Mathematics, University of Idaho
Bestätigte E-Mail-Adresse bei uidaho.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Homology of homogeneous divisors
A Simis, ŞO Tohăneanu
Israel Journal of Mathematics 200 (1), 449-487, 2014
522014
Freeness of Conic-Line Arrangements in
H Schenck, SO Tohaneanu
arXiv preprint arXiv:0709.1890, 2007
332007
The Orlik-Terao algebra and 2-formality
H Schenck, S Tohaneanu
arXiv preprint arXiv:0901.0253, 2009
312009
Lower bounds on minimal distance of evaluation codes
ŞO Tohǎneanu
Applicable Algebra in Engineering, Communication and Computing 20 (5-6), 351, 2009
242009
On the De Boer–Pellikaan method for computing minimum distance
ŞO Tohaˇneanu
Journal of Symbolic Computation 45 (10), 965-974, 2010
202010
On Freeness of Divisors on ℙ2
ŞO Tohǎneanu
Communications in Algebra 41 (8), 2916-2932, 2013
18*2013
Modular decomposition of the Orlik-Terao algebra
G Denham, M Garrousian, ŞO Tohǎneanu
Annals of Combinatorics 18 (2), 289-312, 2014
16*2014
Bounding invariants of fat points using a coding theory construction
ŞO Tohaˇneanu, A Van Tuyl
Journal of Pure and Applied Algebra 217 (2), 269-279, 2013
162013
Generalized star configurations and the Tutte polynomial
B Anzis, M Garrousian, ŞO Tohǎneanu
Journal of Algebraic Combinatorics 46 (1), 165-187, 2017
112017
On the geometry of real or complex supersolvable line arrangements
B Anzis, ŞO Tohǎneanu
Journal of Combinatorial Theory, Series A 140, 76-96, 2016
112016
The ubiquity of Sylvester forms in almost complete intersections
A Simis, SO Tohǎneanu
Collectanea Mathematica 66 (1), 1-31, 2015
102015
A Computational Criterion For The Supersolvability Of Line Arrangements.
SO Tohaneanu
Ars Comb. 117, 217-223, 2014
102014
A blowup algebra for hyperplane arrangements
M Garrousian, A Simis, Ş Tohăneanu
Algebra & Number Theory 12 (6), 1401-1429, 2018
92018
Projective duality of arrangements with quadratic logarithmic vector fields
ŞO Tohaˇneanu
Discrete Mathematics 339 (1), 54-61, 2016
92016
GROWTH OF THE IDEAL GENERATED BY A QUADRATIC MULTIVARIATE FUNCTION OVER GF (3)
J Ding, TJ Hodges, V Kruglov, D Schmidt, S TOHǍNEANU
Journal of Algebra and Its Applications 12 (05), 1250219, 2013
9*2013
Smooth planar r-splines of degree 2r
ŞO Tohaˇneanu
Journal of Approximation Theory 132 (1), 72-76, 2005
92005
Minimum distance of linear codes and the α-invariant
M Garrousian, ŞO Tohǎneanu
Advances in Applied Mathematics 71, 190-207, 2015
82015
The minimum distance of sets of points and the minimum socle degree
ŞO Tohaneanu
Journal of Pure and Applied Algebra 215 (11), 2645-2651, 2011
82011
Mutant Gröbner Basis Algorithm
J Ding, D Cabarcas, D Schmidt, J Buchmann, S Tohaneanu
Proceedings of the 1st international conference on Symbolic Computation and …, 2008
82008
A commutative algebraic approach to the fitting problem
Ş Tohǎneanu
Proceedings of the American Mathematical Society 142 (2), 659-666, 2014
72014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20